Discussions that mention requip

Heart Disorders board


I first was having restless during the night time. Now I can get it during the day, from sitting etc. I am taking requip 1mg 3x aday. what causes the legs to become restless? Is it not having enough of ???? vitamins if so what vitamin should you increase. What other medications are out on the market.
Thank you
Hi,

I just want to tell you that I have RLS and have had it for at least 15 years. I was on Permax but was taken off it because it has been taken off the market. My neurologist has put me on Requip. I'm taking 0.50 mg at
8:00 AM, 0.50 mg at 3:00 PM, and 5 mg at bedtime, so I'm sure you aren't taking enough. If I were you I'd talk to your doctor.

Hope this has been of some help.
[QUOTE=floweringrose;3352510]Hi,



I thank you for your reply. I am on requip 1 mg 3 x a day, but I do getting very sleepy. Do You?


I just want to tell you that I have RLS and have had it for at least 15 years. I was on Permax but was taken off it because it has been taken off the market. My neurologist has put me on Requip. I'm taking 0.50 mg at
8:00 AM, 0.50 mg at 3:00 PM, and 5 mg at bedtime, so I'm sure you aren't taking enough. If I were you I'd talk to your doctor.

Hope this has been of some help.
In answer to your question about whether or not I feel sleepy since I've been on Requip, I would say no. In fact, I really don't feel any adverse affects and I'm not taking 9 mg a day. I suppose everyone reacts in a different way. Again, I would talk to your doc about this. Good luck!